MathSciNet Relay Station
MathSciNet bibliographic data
MR1992666 (2005a:52018) 52C23 (37A25 37B50)
Lagarias, Jeffrey C.; Pleasants, Peter A. B. Repetitive Delone sets and quasicrystals. Ergodic Theory Dynam. Systems 23 (2003), no. 3, 831–867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement